Cross Reference Up

Drmota, M and Tichy, RF (1997). Sequences, Discrepancies and Applications. Lecture Notes in Mathematics 1651.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Baláž, V, Nagasaka, K and Strauch, O (2010). Benford's law and distribution functions of sequences in (0, 1). Mathematical Notes, 2010, Vol. 88, No. 4, pp 449–463. Published in Russian in Matematicheskie Zametki, 2010, Vol. 88, No. 4, pp. 485–501. ISSN/ISBN:0001-4346. DOI:10.1134/S0001434610090178. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A (2001). Chaos and Chance. De Gruyter, Berlin and New York. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A (2005). Multi-dimensional dynamical systems and Benford's law. Discrete and Continuous Dynamical Systems 13(1), 219-237. ISSN/ISBN:1078-0947. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A (2015). Most linear flows on ℝ^d are Benford . Journal of Differential Equations 259(5), pp. 1933–1957. DOI:10.1016/j.jde.2015.03.016. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Berger, A, Bunimovich, LA and Hill, TP (2005). One-dimensional dynamical systems and Benford's law. Transactions of the American Mathematical Society 357(1), 197-219. ISSN/ISBN:0002-9947. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A and Eshun, G (2014). A characterization of Benford's law in discrete-time linear systems. Journal of Dynamics and Differential Equations, Springer; published online 15 September 2014. ISSN/ISBN:1040-7294. DOI:10.1007/s10884-014-9393-y. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A and Hill, TP (2011). A basic theory of Benford's Law . Probability Surveys 8, pp. 1-126. DOI:10.1214/11-PS175. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A and Hill, TP (2015). An Introduction to Benford's Law. Princeton University Press: Princeton, NJ. ISSN/ISBN:9780691163062. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A, Hill, TP, Kaynar, B and Ridder, A (2011). Finite-state Markov Chains Obey Benford's Law. SIAM Journal of Matrix Analysis and Applications 32(3), 665-684. View Complete Reference Online information Works that this work references Works that reference this work
Eliahou, S, Massé, B and Schneider, D (2013). On the mantissa distribution of powers of natural and prime numbers. Acta Mathematica Hungarica, Volume 139, Issue 1 (2013), pp. 49-63, doi: 10.1007/s10474-012-0244-1. ISSN/ISBN:0236-5294. View Complete Reference Online information Works that this work references Works that reference this work
Lagarias, JC and Soundararajan, K (2006). Benford's law for the 3x+1 function. Journal of the London Mathematical Society 74, pp. 289-303. ISSN/ISBN:0024-6107. DOI:10.1112/S0024610706023131. View Complete Reference Online information Works that this work references Works that reference this work
Massé, B and Schneider, D (2012). Random number sequences and the first digit phenomenon. Electronic Journal of Probability, Vol 17, Article 86, pp. 1-17 . DOI:10.1214/EJP.v17-1900. View Complete Reference Online information Works that this work references Works that reference this work
Massé, B and Schneider, D (2014). The mantissa distribution of the primorial numbers. Acta Arithmetica 163, pp. 45-58. ISSN/ISBN:0065-1036. DOI:10.4064/aa163-1-4. View Complete Reference Online information Works that this work references Works that reference this work
Massé, B and Schneider, D (2015). Fast growing sequences of numbers and the first digit phenomenon . International Journal of Number Theory 11:705, pp. 705--719. DOI:10.1142/S1793042115500384. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Mori, Y and Takashima, K (2016). On the distribution of the leading digit of an: a study via 𝜒2 statistics. Period. Math. Hungar. 73(2), 224-239. ISSN/ISBN:0031-5303. DOI:10.1007/s10998-016-0138-z. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Strauch, O (2012). Unsolved Problems. Uniform Distribution Theory, Unsolved Problems Section on the home-page of Uniform Distribution Theory. ISSN/ISBN:1336-913X. View Complete Reference Online information Works that this work references No Bibliography works reference this work